# SDR UALA2013012800496

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,623 hours, 9,371 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 16
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DET ZONE 1 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR ZONE FAILURE.  REPLACED CARGO SMOKE DETECTOR, OP CHECKED NORMAL.
